| Model Number |
SCX-495 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Unspecified Infection (1930)
| Date of Event |
06/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of infection and exposure are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "[patient] developed a right periprosthetic infection with device exposure this week necessitating implant removal".
Event or Problem Description
Healthcare professional reported "[patient] developed a right periprosthetic infection with device exposure this week necessitating implant removal".The device has been explanted.
Additional Manufacturer Narrative
Correction to h6: previously reported code of e1906 was reported in error as the noted infection was indicated by healthcare professional to not be device related.
Event or Problem Description
Allergan medical safety has deemed the reported infection not related to the device.
Event or Problem Description
Physician reported right side "device exposure." the event of the patient "developed a right periprosthetic infection" is not device related.Device status was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2.